# SDR GTIA2024070238206

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 61,294 hours, 28,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 6700' FA'S REPORTED DIRTY SOCK SMELL, STRONG, IN CABIN ( PACKS )-REACTIVATED BOTH PACKS IAW AMM 21-63-00 C/W CLEANING OF FUSALAGE AND WHEEL WELL & ALL CHECKS GOOD IAW AMM 12-21-11 ITEM CLEARED PLACAREAD FEMOVED MOC NOTIFEED,
